Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 90, NWS Kansas City, MO

April 24, 2010Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 24, 2010, 5:05 PM CDT for Cooper County, Missouri. It took effect at Apr 25, 2010, 12:34 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 5:05 PM CDT (22:05 UTC)
In effect from
Apr 25, 2010, 12:34 AM CDT
Expired
Apr 26, 2010, 2:32 AM CDT
In force
26 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7).

Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 24, 3:59 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 24, 3:59 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 PM CDT SAT APR 24 2010

.DISCUSSION...

SHORT RANGE (TONIGHT THROUGH SUNDAY)...

THE SEVERE POTENTIAL FOR THE REST OF THE DAY AND OVERNIGHT
PERIODS...EARLIER ACTIVITY ACROSS FAR NORTHWEST MISSOURI IS
CURRENTLY RAMPING DOWN. EARLY AFTERNOON ACTIVITY...WITH SMALL
NON-SUPERCELL TORNADOES IN FAR NORTHWEST MISSOURI...WAS TIED TO A
REGION OF MODEST INSTABILITY AND A WEAK SURFACE BOUNDARY. AS THESE
SMALL THUNDERSTORMS MOVED ACROSS THE WEAKLY SHEARED SURFACE BOUNDARY
IN NORTHWEST MISSOURI...THE STORMS INGESTED AND STRETCHED THE
CIRCULATIONS ALONG THE BOUNDARY JUST ENOUGH TO PRODUCE NUMEROUS
FUNNEL CLOUD REPORTS...AND SOME BRIEF TORNADO TOUCH DOWNS. THIS
ACTIVITY IS SLOWLY RAMPING DOWN AS A NEWLY FORMED SURFACE LOW ACROSS
EAST CENTRAL MISSOURI IS TAKING THE FOCUS OF SEVERE STORM ACTIVITY
AND SHIFTING IT EAST OF OUR FORECAST AREA. A FEW WEAK THUNDERSTORMS
MAY STILL BE ABLE TO PRODUCE SOME FUNNEL CLOUDS THROUGH THE REST OF
THE AFTERNOON...BUT SIGNIFICANT SEVERE THUNDERSTORM ACTIVITY IS NOT
EXPECTED. MUCH OF THE FOCUS FOR THUNDERSTORMS WILL THEN SHIFT EAST
AS THE SUN SETS...LEAVING BEST INSTABILITY CLOSER TO THE CENTER OF
THE UPPER LEVEL LOW OVERNIGHT.

FOR TONIGHT...THE CURRENT STORM SYSTEM CHURNING ITS WAY THROUGH THE
PLAINS STATES WILL KEEP THE ENTIRE FORECAST REGION UNDER THE THREAT
OF RAIN STORMS INTO THE OVERNIGHT HOURS. ABUNDANT AMOUNTS OF
MOISTURE HAVE WRAPPED INTO THE UPPER LEVEL CIRCULATION...PROVIDING
AMPLE MOISTURE FOR STORMS TO WORK WITH OVER THE NEXT 24 HOURS.
SHORTWAVE...PIVOTING FROM TEXAS NORTHEAST INTO SOUTHERN MISSOURI
UNDER THE CENTRAL PLAINS CUTOFF LOW...HAS FUELED NEARLY CONTINUOUS
RAIN AND THUNDERSTORM ACTIVITY ACROSS OUR FORECAST REGION TODAY. AS
THE SHORTWAVE PIVOTS INTO EASTERN IOWA THIS EVENING...EXPECTATIONS
ARE THAT THE CENTROID OF THE UPPER LEVEL CIRCULATION WILL SHIFT EAST
QUICKLY...ULTIMATELY LIMITING THE THREAT FOR CONTINUED PRECIPITATION
ACROSS THE KANSAS/MISSOURI BORDER REGION THIS EVENING. BEST
POTENTIAL FOR MORE RAIN OVERNIGHT AND INTO SUNDAY WILL EXISTS ACROSS
NORTH CENTRAL AND NORTHEAST MISSOURI AS THIS ENTIRE SYSTEM TAKES ON
A STRUCTURE SIMILAR TO A WINTER EVENT WITH A TROWAL ALONG THE IOWA
BORDER. AS A RESULT...STILL EXPECT TO SEE SOME SIGNIFICANT RAINFALL
ACCUMULATIONS ACROSS AREAS FROM NORTHEAST MISSOURI SOUTH THROUGH
CENTRAL MISSOURI THIS EVENING. THEREFORE...HAVE KEPT A FLOOD WATCH
GOING FOR AREAS EAST OF HIGHWAY 65...ROUGHLY FROM UNIONVILLE SOUTH
THROUGH SEDALIA...TILL 1 AM SUNDAY MORNING.

FOR THE DAYLIGHT HOURS OF SUNDAY...WRAP AROUND ACTIVITY IS EXPECTED
TO STILL PLAGUE NORTHEAST MISSOURI THROUGH THE DAY SUNDAY
MORNING....BUT MOST OF THE FOCUS FOR MORE RAIN WILL BE TO THE EAST
OF OUR FORECAST AREA BY THE AFTERNOON HOURS.

CUTTER

MEDIUM RANGE (MONDAY THROUGH SATURDAY)...

FORECAST FOR THE WORK WEEK INDICATES THAT WE SHOULD BEGIN THE WEEK A
LITTLE WET AND COOL...BEFORE WARMING UP INTO SOME PLEASANT SPRING
WEATHER MID-WEEK...AHEAD OF ANOTHER SYSTEM WHICH WILL PUSH THROUGH
DURING THE END OF THE WORK WEEK BRINGING THE POTENTIAL FOR MORE
THUNDERSTORMS.

FOR THE BEGINNING OF THE WORK WEEK...SHORT TO MID RANGE MODELS HAVE
ALL GLOBED ONTO A SHORTWAVE...THAT IS CURRENTLY MAKING LANDFALL
ACROSS BRITISH COLUMBIA...AS DROPPING INTO THE NORTHWEST FLOW THAT
IS GOING TO PREVAIL ACROSS THE CENTRAL PLAINS IN THE WAKE OF TODAY
CUTOFF LOW. EXPECTED TACK OF THE SHORTWAVE MONDAY WILL TAKE IT RIGHT
ACROSS MISSOURI...WITH THE GFS ADVERTISING THE FASTEST SOLUTION.
PREFERENCE IS FOR THE CONSENSUS AMONG THE OTHER MODELS WHICH ARE
RUNNING 6 TO 12 HOURS SLOWER. TIMING ISSUES ASIDE...CHANCE POPS LOOK
GOOD FOR THE IOWA BORDER REGION MONDAY AFTERNOON AND NIGHT.

FOR THE MIDDLE OF THE WORK WEEK...SHORTWAVE RIDGE WILL SLIDE ACROSS
THE CENTER OF THE CONUS. THIS RIDGE WILL ESTABLISH ITSELF IN THE
WAKE OF THIS WEEKENDS WEATHER ACROSS THE FAR WESTERN CONUS
SUNDAY...AND BUSY ITSELF MOVING ACROSS THE CENTER OF THE NATION
WEDNESDAY. TEMPERATURES WILL MOVE BACK ABOVE NORMAL AS SYNOPTIC
LEVEL HEIGHT GAINS SHIFT ACROSS THE REGION WEDNESDAY...WITH THE
ASSISTANCE OF SURFACE WINDS RETURNING TO THE SOUTH.

FOR LATE IN THE WORK WEEK...A POTENT JET WILL DIVE INTO THE NEGATIVE
HEIGHT ANOMALIES ACROSS THE WESTERN CONUS MID WORK WEEK. MID RANGE
MODELS FOCUS ON THIS OCCURRENCE AS CARVING OUT ANOTHER LARGE TROUGH
ACROSS THE WESTERN HALF OF THE CONUS BY LATE IN THE WORK WEEK. ALL
MID-RANGE MODELS ADVERTISE THIS...THOUGH THE DETAILS VERY. SURFACE
FEATURES DETAILS ARE SPREAD ACROSS A WIDE MARGIN AS THE DIFFERENT
MODELS ALL HANDLE THE SURFACE COLD FRONT...ASSOCIATED WITH THIS
FEATURE...A BIT DIFFERENTLY. GFS IS BY FAR THE FASTEST...ZIPPING THE
FRONT THROUGH THE CWA BY 12Z FRIDAY...WHILE THE ECMWF IS ABOUT  TO
24 HOURS SLOWER. GEM AND UKMET ADVERTISE A MORE ECMWF LIKE
SOLUTIONS. HAVE LEANED THE LATE WORK WEEK FORECAST TOWARDS THE
MAJORITY CONSENSUS. HAVE BROUGHT CHANCE POPS INTO FAR NORTHWEST
MISSOURI AS EARLY AS THURSDAY AFTERNOON...BUT BELIEVE THE TIMING FOR
MUCH OF THE REGION TO SEE THUNDERSTORM ACTIVITY WILL BE THURSDAY
NIGHT THROUGH FRIDAY. HAVE BROAD BRUSHED THESE POPS THROUGH FRIDAY
EVENING...AND EVEN KEPT A SILENT SLIGHT CHANCE POP THROUGH
SATURDAY...AS A HEDGE TOWARDS THE TIMING ISSUES WHICH ABOUND WITH
THE MID-RANGE MODELS.

CUTTER

&&

.AVIATION...
FOR THE 18Z TAFS...BROAD AREA OF SHOWERS WITH THE POTENTIAL OF SOME
EMBEDDED THUNDER WILL CONTINUE TO SPREAD NORTH AS THE UPPER LOW
REDEVELOPS OVER SOUTH CENTRAL MISSOURI AS A STRONG PV ANOMALY
ROTATES ACROSS NORTHWEST ARKANSAS TOWARD SOUTHEAST MISSOURI AT THIS
TIME. THIS PRECIPITATION WILL CONTINUE TO WRAP AROUND THIS LOW AS IT
DEEPENS ACROSS EAST CENTRAL MISSOURI BY 00Z. THUS...CAN EXPECT AN
EXTENDED PERIOD OF RAIN THIS AFTERNOON AND INTO EARLY EVENING. THE
TOUGHER PART OF THE FORECAST IS WINDS AND CIGS. DEPENDING ON HOW
THIS SURFACE LOW DEVELOPS...WOULD EXPECT THE WINDS AT THE TERMINALS
TO DO A GRADUAL SWING TO NORTHEAST...NORTHWEST AND WEST. WOULD
EXPECT CIGS TO CONTINUE TO LOWER THIS AFTERNOON AS THE RAIN
SATURATES THE LOWER LEVELS. OVERNIGHT...SHOULD SEE AN IFR DECK OF
STRATUS ON THE BACK SIDE OF THIS SYSTEM ROTATE ACROSS THE TERMINALS.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR MOZ007-008-016-017-024-025-
     032-033-039-040-045-046.

KS...NONE.
&&
Hazardous weather outlook, Apr 24, 2:44 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
244 PM CDT SAT APR 24 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
244 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR THE REST OF THE AFTERNOON...THUNDERSTORMS ACROSS NORTHWEST
MISSOURI WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE BRIEF FUNNEL
CLOUDS OR TORNADIC TOUCHDOWNS...MAINLY IN AN AREA FROM WESTBORO TO
MARYVILLE TO ALBANY TO BETHANY AND SPICKARD MISSOURI.

OTHER THUNDERSTORMS ROTATING AROUND THE LOW THAT IS MOVING INTO SOUTH
CENTRAL MISSOURI...MAY ROTATE NORTHWEST INTO AREAS FROM MOBERLY TO
MACON AND EVENTUALLY THE KIRKSVILLE AREA. ALTHOUGH THE ATMOSPHERE IS
NOT AS FAVORABLE FOR SEVERE WEATHER DUE TO LESS INSTABILITY...WITH
THE WIND SHEAR AROUND THIS LOW...THESE STORMS WILL ALSO NEED TO BE
MONITORED FOR BRIEF SPIN UPS.

THE THUNDERSTORM ACTIVITY SHOULD DIMINISH WITH THE LOSS OF THE
AFTERNOON HEATING. HOWEVER...THE RAIN IS EXPECTED TO CONTINUE INTO
THE EVENING HOURS. THIS RAIN OCCURRING ON TOP OF ALREADY WET
GROUND...MAY LEAD TO ADDITIONAL FLOODING CONCERNS...ESPECIALLY IN
AREAS OF CENTRAL MISSOURI TO THE EAST OF HIGHWAY 65.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WHILE THERE IS SOME UNCERTAINTY IN TIMING AND SEVERE POTENTIAL...THERE
IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN NORTHERN MISSOURI THIS
AFTERNOON. REPORTS OF FLOODING THIS AFTERNOON AND TONIGHT ARE ALSO
REQUESTED.

PC

In the hours before

Special weather statement, Apr 24, 1:45 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 PM CDT SAT APR 24 2010

MOZ001-241915-
ATCHISON MO-
145 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON COUNTY
UNTIL 215 PM CDT...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF TARKIO...MOVING NORTH AT 10 MPH.

THIS STORM HAD A STRONG UPDRAFT AND A BRIEF FUNNEL CLOUD IS POSSIBLE
GIVEN THE COLD AIR ALOFT AND WARM MOIST AIR AT THE SURFACE. PLEASE
REPORT ANY SEVERE WEATHER TO THE NATIONAL  WEATHER SERVICE OR YOUR
LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WESTBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4058 9522 4048 9522 4047 9520 4042 9519
      4042 9536 4059 9546 4059 9545 4059 9542
TIME...MOT...LOC 1845Z 171DEG 10KT 4046 9528

CDB
Special weather statement, Apr 24, 1:48 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
148 PM CDT SAT APR 24 2010

MOZ002-241915-
NODAWAY MO-
148 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NODAWAY COUNTY UNTIL 215
PM CDT...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SKIDMORE...OR 10 MILES WEST OF MARYVILLE...
MOVING NORTH AT 10 MPH.

THIS STORM HAD A STRONG UPDRAFT AND A BRIEF FUNNEL CLOUD IS POSSIBLE
GIVEN THE COLD AIR ALOFT AND WARM MOIST AIR AT THE SURFACE. PLEASE
REPORT ANY SEVERE WEATHER TO THE NATIONAL  WEATHER SERVICE OR YOUR
LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  QUITMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4046 9497 4031 9496 4029 9512 4041 9519
      4041 9518
TIME...MOT...LOC 1847Z 165DEG 10KT 4034 9506

CDB
Special weather statement, Apr 24, 2:04 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
204 PM CDT SAT APR 24 2010

MOZ001-002-004-242000-
ATCHISON MO-GENTRY MO-NODAWAY MO-
204 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON...NODAWAY
AND GENTRY COUNTIES UNTIL 300 PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
NUMEROUS STRONG THUNDERSTORMS ALONG A LINE FROM NEAR WESTBORO TO
QUITMAN TO BARNARD AND NEAR FORD CITY. THIS STORMS WERE MOVING NORTH
AT 10 MPH.

ANY OF THE STRONGER UPDRAFTS WITH THESE STORMS WILL BE CAPABLE OF
PRODUCING A BRIEF FUNNEL AND PERHAPS A WEAK...SHORT LIVED TORNADO.
THESE ARE NOT SUPERCELL THUNDERSTORMS BUT RATHER STORMS THAT PRODUCE
A BRIEF STRONG THUNDERSTORM UPDRAFT THAT ENABLES A FEW FUNNELS AND
POSSIBLY WEAK SHORT LIVED TORNADOES TO FORM. PLEASE REPORT ANY
SEVERE WEATHER TO THE NATIONAL  WEATHER SERVICE OR YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...
  MAITLAND...
  RAVENWOOD...
  SKIDMORE...
  BURLINGTON JUNCTION...
  CONCEPTION...
  CLYDE...
  GENTRY...
  CONCEPTION JUNCTION...
  GRAHAM...
  ARKOE...
  PICKERING...
  QUITMAN...
  CLEARMONT...
  ELMO...
  WESTBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4057 9508 4039 9461 4039 9423 4007 9422
      4011 9462 4013 9462 4015 9505 4019 9509
      4020 9508 4026 9509 4027 9516 4057 9544
TIME...MOT...LOC 1900Z 162DEG 9KT 4019 9484

CDB
Special weather statement, Apr 24, 2:34 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
234 PM CDT SAT APR 24 2010

MOZ006-015-242000-
GRUNDY MO-MERCER MO-
234 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERCER AND NORTHERN
GRUNDY COUNTIES UNTIL 300 PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPICKARD...OR 13 MILES NORTH OF TRENTON...
MOVING NORTHWEST AT 10 MPH.

THIS STORM HAD A STRONG UPDRAFT AND SPOTTERS HAVE REPORTED FUNNEL
CLOUDS WITH A POSSIBLE BRIEF...WEAK TORNADO. THIS IS NOT A SUPERCELL
THUNDERSTORM BUT RATHER A STORM THAT PRODUCES A BRIEF STRONG
THUNDERSTORM UPDRAFT THAT ENABLES A FEW FUNNELS AND
POSSIBLY WEAK SHORT LIVED TORNADO TO FORM. PLEASE REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MILL GROVE...
  MODENA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4027 9350 4021 9363 4027 9377 4029 9377
      4041 9368
TIME...MOT...LOC 1932Z 127DEG 8KT 4027 9361

CDB
Special weather statement, Apr 24, 2:56 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 PM CDT SAT APR 24 2010

MOZ001-002-011-012-242100-
ANDREW MO-ATCHISON MO-HOLT MO-NODAWAY MO-
256 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...SOUTHWESTERN
NODAWAY...HOLT AND NORTHWESTERN ANDREW COUNTIES UNTIL 400 PM CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A BROKEN LINE OF STORMS FROM NEAR TARKIO TO MOUND CITY. THESE STORMS
WERE MOVING NORTH AT NEARLY 10 MPH. ANOTHER STRONG STORM WAS LOCATED
NEAR BARNARD AND WAS NEARLY STATIONARY.

ANY OF THE STRONGER UPDRAFTS WITH THESE STORMS WILL BE CAPABLE OF
PRODUCING A BRIEF FUNNEL AND PERHAPS A WEAK...SHORT LIVED TORNADO.
THESE ARE NOT SUPERCELL THUNDERSTORMS BUT RATHER STORMS THAT PRODUCE
A BRIEF STRONG THUNDERSTORM UPDRAFT THAT ENABLES A FEW FUNNELS AND
POSSIBLY WEAK SHORT LIVED TORNADOES TO FORM. PLEASE REPORT ANY
SEVERE WEATHER TO THE NATIONAL  WEATHER SERVICE OR YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TARKIO...
  SKIDMORE...
  CRAIG...
  FAIRFAX...
  BURLINGTON JUNCTION...
  ROCKPORT...
  CORNING...
  QUITMAN...
  WESTBORO...
  PHELPS CITY...
  WATSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4058 9522 4056 9522 4031 9488 4014 9478
      3998 9501 3990 9497 3987 9510 4004 9540
      4011 9539 4023 9548 4030 9557 4031 9565
      4035 9561 4049 9570 4056 9566 4057 9567
      4052 9570 4053 9574 4059 9577
TIME...MOT...LOC 1953Z 143DEG 5KT 4018 9518

CDB
Special weather statement, Apr 24, 3:03 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT SAT APR 24 2010

MOZ007-242030-
PUTNAM MO-
303 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM COUNTY UNTIL 330
PM CDT...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF UNIONVILLE...MOVING
NORTHWEST AT 10 MPH.

THIS STORM HAD A STRONG UPDRAFT AND A BRIEF FUNNEL CLOUD IS POSSIBLE
GIVEN THE COLD AIR ALOFT AND WARM MOIST AIR AT THE SURFACE. PLEASE
REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR YOUR
LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN PUTNAM COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4041 9305 4038 9311 4038 9315 4041 9330
      4052 9321
TIME...MOT...LOC 2002Z 120DEG 8KT 4040 9313

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 10:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan27 min
Apr 23, 10:51 PM CDTSpecial Weather StatementEAXNodaway24 min
Apr 23, 11:01 PM CDTSpecial Weather StatementEAXAndrew29 min
Apr 24, 12:41 AM CDTSpecial Weather StatementEAXPlatte49 min
Apr 24, 12:56 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clinton49 min
Apr 24, 1:04 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte26 min
Apr 24, 1:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb15 min
Apr 24, 1:28 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Apr 24, 1:39 AM CDTSevere Thunderstorm WarningEAXPlatte22 min
Apr 24, 1:47 AM CDTSevere Thunderstorm WarningEAXDeKalb28 min
Apr 24, 1:59 AM CDTSevere Thunderstorm WarningEAXClinton17 min
Apr 24, 2:12 AM CDTSevere Thunderstorm WarningEAXDeKalb20 min
Apr 24, 2:25 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison35 min
Apr 24, 2:28 AM CDTSpecial Weather StatementEAXDaviess47 min
Apr 24, 2:51 AM CDTSpecial Weather StatementEAXMercer24 min
Apr 24, 3:01 AM CDTSevere Thunderstorm WarningEAXHarrison, Mercer44 min
Apr 24, 4:30 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan30 min
Apr 24, 4:40 AM CDTSpecial Weather StatementEAXSullivan35 min
Apr 24, 5:08 AM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan22 min
Apr 24, 9:00 AM CDTSpecial Weather StatementEAXCarroll45 min
Apr 24, 11:06 AM CDTFlood WatchEAXAdair, Chariton, Cooper, Howard, Linn, Macon and 6 more13 hr
Apr 24, 12:44 PM CDTSpecial Weather StatementEAXNodaway46 min
Apr 24, 12:57 PM CDTSpecial Weather StatementEAXNodaway33 min
Apr 24, 1:01 PM CDTSpecial Weather StatementEAXDeKalb29 min
Apr 24, 1:06 PM CDTSpecial Weather StatementEAXDaviess24 min
Apr 24, 1:16 PM CDTSpecial Weather StatementEAXGentry29 min
Apr 24, 1:25 PM CDTSpecial Weather StatementEAXGentry50 min
Apr 24, 1:35 PM CDTSpecial Weather StatementEAXNodaway25 min
Apr 24, 1:42 PM CDTSpecial Weather StatementEAXGentry33 min
Apr 24, 1:45 PM CDTSpecial Weather StatementEAXAtchison30 min
Apr 24, 1:48 PM CDTSpecial Weather StatementEAXNodaway27 min
Apr 24, 2:04 PM CDTSpecial Weather StatementEAXGentry, Nodaway56 min
Apr 24, 2:34 PM CDTSpecial Weather StatementEAXMercer26 min
Apr 24, 2:56 PM CDTSpecial Weather StatementEAXAtchison, Holt64 min
Apr 24, 3:03 PM CDTSpecial Weather StatementEAXPutnam27 min
Apr 24, 4:09 PM CDTAreal Flood AdvisoryEAXCooper, Howard, Randolph6 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXHoward33 hr
Apr 24, 5:05 PM CDTRiver Flood WarningEAXCooper58 hr
Apr 24, 5:51 PM CDTFlash Flood WarningEAXCooper, Howard4 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.